# SDR DALA2016011200231

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON OTBD FLAP GUIDE VANE OUTER SKIN AT LT OTBD FLAP.  OTBD FLAP GUIDE VANE OUTER SKIN AT LT OTBD FLAP WAS REPAIRED IAW SRM 57-03D, PAR 11 AND CARD 200-8149-07.
